Parallele Systeme

Publikationen von Elke Wilkeit

  • [inproceedings] bibtex
    E. Wilkeit, "The Monoid and the Band of a Petri Net," in Proc. Algebraic Engineering, Singapore, New Jersey, London, Hong Kong, 1999, pp. 61-76.
    @INPROCEEDINGS{monpet,
      author = {Wilkeit, Elke},
      title = {{The Monoid and the Band of a Petri Net}},
      editor = {Nehaniv, Chrystopher L. and Ito, Masami},
      year = {1999},
      address = {Singapore, New Jersey, London, Hong Kong},
      booktitle = {Algebraic Engineering},
      pages = {61--76},
      publisher = {World Scientific Publ. Co.},
      language = {english},
      }
  • [misc] bibtex
    E. Wilkeit, Darstellungen von Petrinetzen und Halbgruppen, 1997.
    @MISC{ewihabil,
      author = {Wilkeit, Elke},
      title = {{Darstellungen von Petrinetzen und Halbgruppen}},
      year = {1997},
      howpublished = {Habilitationsschrift, Carl von Ossietzky Universität Oldenburg},
      language = {ngerman},
      }
  • [article] bibtex
    E. Wilkeit, "Graphs with a Regular Endomorphism Monoid," Arch. Math., vol. 66, pp. 344-352, 1996.
    @ARTICLE{regend,
      author = {Wilkeit, Elke},
      title = {{Graphs with a Regular Endomorphism Monoid}},
      year = {1996},
      journal = {Arch. Math.},
      pages = {344--352},
      volume = {66},
      language = {english},
      }
  • [article] bibtex
    H. Bandelt, H. M. Mulder, und E. Wilkeit, "Quasimedian Graphs and Algebras," J. Graph Theory, vol. 18, pp. 681-703, 1994.
    @ARTICLE{qmgraphs,
      author = {Bandelt, Hans-Jürgen and Mulder, Henry Martin and Wilkeit, Elke},
      title = {{Quasimedian Graphs and Algebras}},
      year = {1994},
      journal = {J. Graph Theory},
      pages = {681--703},
      volume = {18},
      language = {english},
      }
  • [article] bibtex
    E. Wilkeit, "The Retracts of Hamming Graphs," Discrete Math., vol. 102, pp. 197-218, 1992.
    @ARTICLE{retham,
      author = {Wilkeit, Elke},
      title = {{The Retracts of Hamming Graphs}},
      year = {1992},
      journal = {Discrete Math.},
      pages = {197--218},
      volume = {102},
      language = {english},
      }
  • [article] bibtex
    E. Wilkeit, "Isometric Embeddings in Hamming graphs," J. Combin. Theory, Ser. B, vol. 50, pp. 179-197, 1990.
    @ARTICLE{isoham,
      author = {Wilkeit, Elke},
      title = {{Isometric Embeddings in Hamming graphs}},
      year = {1990},
      journal = {J. Combin. Theory, Ser. B},
      pages = {179--197},
      volume = {50},
      language = {english},
      }
  • [article] bibtex
    H. Bandelt und E. Wilkeit, "Dwarf, Brick, and Triangulation of the Torus," Discrete Math., vol. 67, pp. 1-14, 1987.
    @ARTICLE{dwarf,
      author = {Bandelt, Hans-Jürgen and Wilkeit, Elke},
      title = {{Dwarf, Brick, and Triangulation of the Torus}},
      year = {1987},
      journal = {Discrete Math.},
      pages = {1--14},
      volume = {67},
      language = {english},
      }